# SDR HNAA2010100700229

- Difficulty date: October 7, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 39,312 hours, 45,826 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11AC SIDEWALL EMERGENCY LIGHTS ARE INOP.  RELAMP EMERGENCY LIGHT AT ROW 11AC SIDEWALL AS NEEDED IAW AMM 33-20-00.
